Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 91, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 3, 2008, 1:56 PM CDT for 13 counties in Florida. It took effect at Oct 4, 2008, 1:00 PM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2008, 1:56 PM CDT (18:56 UTC)
- In effect from
- Oct 4, 2008, 1:00 PM CDT
- Expired
- Oct 4, 2008, 5:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2107 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 031856 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 256 PM EDT FRI OCT 3 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CDT TODAY FOR SOUTHEAST ALABAMA DUE TO THE COMBINATION OF RELATIVE HUMIDITY BELOW 30 PERCENT...A KBDI OF OVER 500 AND 20-FOOT WINDS OF 10 MPH OR GREATER... ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM EDT OR 6 PM CDT FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FOR SATURDAY AFTERNOON FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...DRY AIR WILL REMAIN IN PLACE INTO THE WEEKEND... PRODUCING RED FLAG CONDITIONS IN FLORIDA AND SOUTHEAST ALABAMA THIS AFTERNOON AND NORTHWEST FLORIDA AGAIN ON SATURDAY. WINDS WILL NOT BE HIGH ENOUGH TO MEET RED FLAG CRITERIA IN GEORGIA. A GRADUAL MOISTENING TREND WILL BEGIN BY SUNDAY. HOWEVER...RAINFALL IS NOT EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. FLZ007-009>011-013-016>019-026>029-034-041130- /O.UPG.KTAE.FW.A.0077.081004T1800Z-081004T2200Z/ /O.NEW.KTAE.FW.W.0091.081004T1800Z-081004T2200Z/ /O.CON.KTAE.FW.W.0090.000000T0000Z-081003T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 256 PM EDT FRI OCT 3 2008 /156 PM CDT FRI OCT 3 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ SATURDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-032300- /O.CON.KTAE.FW.W.0090.000000T0000Z-081003T2300Z/ BAY-GULF-FRANKLIN- 256 PM EDT FRI OCT 3 2008 /156 PM CDT FRI OCT 3 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-032300- /O.CON.KTAE.FW.W.0090.000000T0000Z-081003T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 156 PM CDT FRI OCT 3 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
4 follow-up statements
000 WWUS82 KTAE 032321 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 721 PM EDT FRI OCT 3 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR SATURDAY AFTERNOON FOR THE FLORIDA BIG BEND AND INTERIOR PORTIONS OF THE EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...DRY AIR WILL REMAIN IN PLACE INTO THE WEEKEND... PRODUCING RED FLAG CONDITIONS ACROSS MUCH OF NORTHWEST FLORIDA AGAIN ON SATURDAY. WINDS WILL NOT BE HIGH ENOUGH TO MEET RED FLAG CRITERIA IN ALABAMA OR GEORGIA OVER THE WEEKEND. A GRADUAL MOISTENING TREND WILL BEGIN BY SUNDAY. HOWEVER...RAINFALL IS NOT EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. FLZ007-009>011-013-016>019-026>029-034-041130- /O.EXP.KTAE.FW.W.0090.000000T0000Z-081003T2300Z/ /O.CON.KTAE.FW.W.0091.081004T1800Z-081004T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 721 PM EDT FRI OCT 3 2008 /621 PM CDT FRI OCT 3 2008/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ SATURDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ALZ065>069-FLZ012-014-015-040030- /O.EXP.KTAE.FW.W.0090.000000T0000Z-081003T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-BAY-GULF-FRANKLIN- 721 PM EDT FRI OCT 3 2008 /621 PM CDT FRI OCT 3 2008/ ...THE RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THIS EVENING...AND ALTHOUGH AFTERNOON RELATIVE HUMIDITIES MAY DROP BELOW 30 PERCENT ON SATURDAY AFTERNOON...SUSTAINED 20 FOOT WIND SPEEDS SHOULD REMAIN BELOW 10 MPH. $$ WOOL/GOULD
000 WWUS82 KTAE 040805 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 405 AM EDT SAT OCT 4 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...DRY AIR WILL REMAIN IN PLACE TODAY...PRODUCING RED FLAG CONDITIONS ACROSS MUCH OF NORTHWEST FLORIDA. WINDS WILL NOT BE HIGH ENOUGH TO MEET RED FLAG CRITERIA IN ALABAMA OR GEORGIA OVER THE WEEKEND. A GRADUAL MOISTENING TREND WILL BEGIN BY SUNDAY. HOWEVER...RAINFALL IS NOT EXPECTED UNTIL AT LEAST THE MIDDLE OF NEXT WEEK. FLZ007-009>011-013-016>019-026>029-034-042200- /O.CON.KTAE.FW.W.0091.081004T1800Z-081004T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 405 AM EDT SAT OCT 4 2008 /305 AM CDT SAT OCT 4 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE DANGEROUS FIRE GROWTH POTENTIAL. $$ CAMP
000 WWUS82 KTAE 041900 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EDT SAT OCT 4 2008 ...A RED FLAG WARNING REMAINS IN EFFECT OVER PORTIONS OF NORTHWEST FLORIDA UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH IS NOW IN EFFECT SUNDAY AFTERNOON OVER THE EASTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF HIGH DISPERSIONS AROUND 100 AND RELATIVE HUMIDITIES POSSIBLY DROPPING BELOW 35 PERCENT... .DISCUSSION...A FIRE WEATHER WATCH HAS BEEN ISSUED ACROSS THE EASTERN FLORIDA PANHANDLE FOR SUNDAY AFTERNOON DUE TO THE COMBINATION OF HIGH DISPERSIONS AROUND 100 AND RELATIVE HUMIDITIES POSSIBLY DROPPING BELOW 35 PERCENT. A GRADUAL MOISTENING TREND WILL CONTINUE INTO THE FIRST HALF OF THE UPCOMING WORK WEEK. HOWEVER... RAINFALL IS NOT EXPECTED UNTIL AT LEAST THE MIDDLE OF NEXT WEEK. FLZ007-009>011-013-042200- /O.NEW.KTAE.FW.A.0078.081005T1700Z-081005T2200Z/ /O.CON.KTAE.FW.W.0091.000000T0000Z-081004T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN- 200 PM CDT SAT OCT 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ016>019-026>029-034-042200- /O.CON.KTAE.FW.W.0091.000000T0000Z-081004T2200Z/ GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 300 PM EDT SAT OCT 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-042200- /O.NEW.KTAE.FW.A.0078.081005T1700Z-081005T2200Z/ BAY-GULF- 200 PM CDT SAT OCT 4 2008 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KTAE 042209 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 609 PM EDT SAT OCT 4 2008 ...A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON OVER THE EASTERN FLORIDA PANHANDLE DUE TO THE COMBINATION OF HIGH DISPERSIONS AROUND 100 AND RELATIVE HUMIDITIES POSSIBLY DROPPING BELOW 35 PERCENT... .DISCUSSION...A FIRE WEATHER WATCH HAS BEEN ISSUED ACROSS THE EASTERN FLORIDA PANHANDLE FOR SUNDAY AFTERNOON DUE TO THE COMBINATION OF HIGH DISPERSIONS AROUND 100 AND RELATIVE HUMIDITIES POSSIBLY DROPPING BELOW 35 PERCENT. A GRADUAL MOISTENING TREND WILL CONTINUE INTO THE FIRST HALF OF THE UPCOMING WORK WEEK. HOWEVER... RAINFALL IS NOT EXPECTED UNTIL AT LEAST THE MIDDLE OF NEXT WEEK. FLZ007-009>011-013-050730- /O.EXP.KTAE.FW.W.0091.000000T0000Z-081004T2200Z/ /O.CON.KTAE.FW.A.0078.081005T1700Z-081005T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN- 509 PM CDT SAT OCT 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ016>019-026>029-034-042315- /O.EXP.KTAE.FW.W.0091.000000T0000Z-081004T2200Z/ GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 609 PM EDT SAT OCT 4 2008 ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ FLZ012-014-050730- /O.CON.KTAE.FW.A.0078.081005T1700Z-081005T2200Z/ BAY-GULF- 509 PM CDT SAT OCT 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 3, 1:45 PM CDT, 11 minutes earlier.
Area forecast discussion, Oct 3, 1:45 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 PM EDT FRI OCT 3 2008
.SYNOPSIS...18 UTC SURFACE ANALYSIS SHOWS A WEAK SURFACE BOUNDARY
ACROSS SOUTHERN MISSISSIPPI AND LOUISIANA. LOW LEVEL MOISTURE IS
POOLING AHEAD OF THIS BOUNDARY AND THIS HAS LED TO SCATTERED TO
BROKEN CLOUD COVER ACROSS THE REGION. MODEL TIME HEIGHTS SHOW THIS
NARROW MOIST LAYER AROUND 5500 FT. TEMPERATURES ARE RISING INTO THE
LOWER 80S...BUT THE CLOUD COVER WILL LIMIT HOW MUCH ADDITIONAL
WARMING CAN OCCUR TODAY.
&&
.SHORT TERM (TODAY THROUGH SUNDAY NIGHT).
UPPER TROF IS BEGINNING TO LIFT NORTHEAST WITH RIDGING SPREADING
EASTWARD. THIS WILL LEAD TO A GRADUAL WARMING TREND AND ALLOW THE
SYSTEM OVER THE NORTHWEST CARIBBEAN TO LIFT NORTHWESTWARD INTO THE
GULF OF MEXICO THROUGHOUT THE WEEKEND. TEMPERATURES WILL MODERATE
THROUGH THE WEEKEND WITH RAIN CHANCES NIL. TEMPERATURES WILL
ESSENTIALLY WARM A COUPLE OF DEGREES EACH NIGHT WITH MAX
TEMPERATURES RETURNING TO THE UPPER 80S BY SUNDAY. CLOUD COVER AND
MOISTURE WILL BE ON THE INCREASE FROM THE SOUTH ON SUNDAY. THE NAM
IS SLIGHTLY FASTER WITH THE MOISTURE RETURN AND BRINGS IN A CHANCE
OF RAIN BY SUNDAY NIGHT. THIS SEEMS TO BE A BIT FASTER THAN PREVIOUS
RUNS...SO WILL STAY CLOSE TO THE GFS FOR NOW...WHICH WILL KEEP THE
SHORT TERM FORECAST DRY ONCE AGAIN.
.LONG TERM (MONDAY THROUGH THURSDAY).
THE MID/UPPER RIDGE AXIS FROM NEW ENGLAND TO THE EASTERN GULF OF
MEXICO WILL SLOWLY SLIDE EASTWARD DURING THE PERIOD AS A TROUGH OVER
THE PLAINS EVENTUALLY CUTS OFF FROM THE WESTERLIES MID WEEK. THE
RESULTANT CLOSED LOW PRESSURE SYSTEM OVER EASTERN TX LIFTS TO THE
NORTHEAST TOWARD THE OH VALLEY ON FRIDAY. THE STRONG SURFACE RIDGE
WILL BE THE DOMINANT FEATURE, MAINTAINING A GENERALLY WARM AND DRY
FORECAST THROUGH TUESDAY. DEW POINTS WILL GRADUALLY RISE AS THE
EASTERLY LOW LEVEL FLOW TRANSPORTS ATLANTIC MOISTURE INTO THE REGION
THROUGH MID WEEK. A TRAILING WARM FRONT INTO THE LOWER MS VALLEY
WILL MOVE INTO THE CENTRAL GULF COAST STATES ON FRIDAY. MOISTURE
AHEAD OF THIS SYSTEM WILL BRING A SLIGHTLY BETTER CHANCE FOR
SHOWERS, MAINLY ACROSS THE WESTERN HALF OF THE CWA. TEMPS DURING THE
EXTENDED PERIOD WILL AVERAGE SLIGHTLY ABOVE CLIMATOLOGICAL NORMS.
&&
.AVIATION...A SCATTERED TO BROKEN DECK OF CLOUDS WITH BASES OF 6-7
KFT HAS DEVELOPED ACROSS THE AERODROME THIS AFTERNOON. THIS CLOUDS
WILL DISSIPATE DURING THE EVENING. HAVE INDICATED A SHORT WINDOW FOR
MVFR VISIBILITY AT DHN AND ABY AROUND SUNRISE. SKIES SHOULD BE CLEAR
EARLY ON FRI WITH LIGHT ENE WINDS.
&&
.MARINE...A GRADUAL TIGHTENING PRESSURE GRADIENT AS A DISTURBANCE
MOVES IN FROM THE SOUTH WILL LEAD TO INCREASING NORTHEASTERLY AND
EASTERLY WINDS OVER THE WATERS. THESE WINDS WILL PEAK NIGHTLY AND
DECREASE IN THE AFTERNOON. A PERIOD OF EXERCISE CAUTION CONDITIONS
WILL BE POSSIBLE SATURDAY NIGHT WITH THE POTENTIAL FOR ADVISORY
CONDITIONS ON SUNDAY NIGHT.
&&
.FIRE WEATHER...HAD TO EXTEND TODAYS WARNING TO INCLUDE THE INLAND
PORTIONS OF BAY, GULF AND FRANKLIN COUNTIES, AS WELL AS SE AL. THE
AL PORTION HAS ALREADY VERIFIED AND WE ARE WELL ON OUR WAY IN FL.
FOR SAT, WE DECIDED TO UPGRADE THE WATCH TO A WARNING DUE TO
DURATIONS OF LOW RH, EVEN THOUGH THOSE DURATIONS MAY ONLY BE AROUND
4 HOURS IN SOME OF THE WARNED AREA. THERE WILL ALSO BE SOME HIGH
DISPERSION INDICES IN SOME AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 54 87 56 87 61 / 0 0 0 0 0
PANAMA CITY 62 87 64 87 67 / 0 0 0 0 0
DOTHAN 58 87 60 88 59 / 0 0 0 0 0
ALBANY 55 86 57 88 57 / 0 0 0 0 0
VALDOSTA 54 88 55 87 62 / 0 0 0 0 0
CROSS CITY 53 88 56 88 65 / 0 0 0 0 5
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM
CDT/ SATURDAY FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...
GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
GM...NONE.
&&
LONG TERM...JAMSKI
AVIATION/FIRE WEATHER...WOOL
REST OF DISCUSSION...GODSEYHazardous weather outlook, Oct 3, 3:34 AM CDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 434 AM EDT FRI OCT 3 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-041000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 434 AM EDT FRI OCT 3 2008 /334 AM CDT FRI OCT 3 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... MILD AND DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES TODAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A DRY AIRMASS WILL REMAIN IN PLACE THROUGH SATURDAY. THIS WILL CONTINUE TO ENHANCE THE SPREAD OF WILDFIRES. MOISTURE WILL BEGIN TO INCREASE A BIT OVER THE AREA BY SUNDAY INTO EARLY NEXT WEEK. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 3:08 AM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 11 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.